Loperamide Withdrawal and Taper... Need Support - Part 6

By Tattoodmommy · Feb 10, 2016 · ·
  1. I totally agree about the whole mind over matter thing. I can put myself into withdrawal just by thinking about it. Especially after reading others experiences and anticipating it to be just as bad. I do try to take what I read with a grain of salt, just because most people that do have an easier time withdrawing don't usually feel the need to get online and write about it or even talk about it.
    With that said the withdrawals I felt were very real but I believe I could have gotten by with other comfort meds, I just didn't have the option. Doctors don't like to give pregnant women more medication, and rightfully so.
    Today is the day!
    I took loperamide this morning because I felt crappy but I dumped the rest. Kratom is out for delivery and should be here today. I'm not gonna take any until I feel like I absolutely need it. It's easy to get by with a little bit of withdrawal if I can start out in really bad withdrawal. If that makes sense.
    I'll report back soon when the shit sets in ��

    Tattoodmommy added 43 Minutes and 18 Seconds later...

    Jungledog do you mind me asking how much loperamide you were taking and for how long?

Comments

  1. Jungledog
    Oh I am well aware you had real withdrawal. It will hurt to abruptly cut or stop high dose loperamide. Remember it is a cousin drug to fentanyl which is the strongest man made opiate. You are doing great though going from 100 pills to 20. Think the issue for you was you were taking kratom which is not as strong and then took a really big dose of loperamide.

    If I recall correctly, I took about 50 pills a day to maintain from a fairly high dose of oxycodone. Honestly do not recall how many weeks total. Usually I used it for a week or so until I could refill my prescription. At the end I took it a few weeks straight but tapered consistently. I was ready to quit abusing oxycodone. Although I took precautions to protect my heart, I was still concerned about the risk. I jumped to kratom. Felt shitty but honestly I worked every damn day (at a high intensity job) the whole time. I slowly tapered the kratom and eventually stepped off. I felt tired but it was manageable.

    I unfortunately have chronic pain. Truly feel I have the opiate addiction thing managed. I will never say beat because frankly it scares the shit out of me to lose control again. So occasionally I do use oxycodone, as prescribed ONLY to manage my pain. I have learned for me a short loperamide taper can almost eliminate withdrawal if I have stupidly starting taking oxycodone daily again for awhile. Again, taking as prescribed, not abusing but my body quickly becomes dependent. Chronic pain and opiate dependence suck. I take 14 mg or less of loperamide to start, and drop by 1-2 pills over 5 days and stop. I get a mild withdrawal without the scary ass risk of lethal heart arrythmias or dependence on loperamide (due to taking a high dose for too long). In my opinion, this is the only way one should ever use this shit. Ever! I just did this a few days back after 5 days of oxycodone use. Freaking went into a mild withdrawal after only 5 days!!! I did 3 days of loperamide taper starting at 10 mg and done. Minor symptoms. Today I feel perfectly normal. Thankfully my pain is controlled too!

    Not sure this helps.
To make a comment simply sign up and become a member!